# SDR 3EJA85309/28/21

- Difficulty date: September 28, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N853JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5352
- Aircraft time: 7,424 hours, 5,782 cycles
- System (JASC): 3242 · Brake
- Part: Relay
- Part number: MS24166D2
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION:  WE HAVE FOUND THAT THE BRAKE SYSTEM RUNS CONTINUOUSLY WHEN AIRCRAFT POWER IS ON AND PRESSURE BUILDS TO 
THE POINT WHERE THE MOTOR LOAD WILL TRIP THE BREAKER. WE ISOLATED THE HI PRESSURE SWITCH FROM THE 
SYSTEM AND MOTOR WILL STILL RUN, WE HAVE CONTINUITY THROUGH THE CONTROL RELAY WITH NO POWER ON THE AIRCRAFT. REMOVED AND REPLACED BRAKE CONTROL RELAY KN003 IAW CE-560XL MM CHAPTER 32-40-01. BLED BRAKES IAW CE-560XL MM CHAPTER 32-42-00. FINAL LEAK AND OPS CHECKS GOOD.
